Vol 10 No 4 (1970): Lithuanian Mathematical Journal

Vol 10 No 4 (1970)

Lithuanian Mathematical Journal
Lithuanian Mathematical Journal
Published 1970-12-15

Front Matter

Cover
Abstract views 28 | Article downloads (PDF) 1
1-6
PDF

Articles

681-692
PDF
E. Vilkas
Games with variable payoffs
Abstract views 19 | Article downloads (PDF) 9
693-703
PDF
R. Vosylius
Über Zusammenhänge in Lieschen Gruppen
Abstract views 17 | Article downloads (PDF) 7
705-725
PDF
N. Kalinauskaitė
On some expansions of the multidimensional symmetric stable densities
Abstract views 19 | Article downloads (PDF) 8
727-732
PDF
A. Morkeliūnas
A rule for group decision
Abstract views 19 | Article downloads (PDF) 8
745-764
PDF
V. Paulauskas
On the multidimensional central limit theorem
Abstract views 20 | Article downloads (PDF) 11
783-789
PDF
A. Tempelman
Criteria of metrical transitivity of Gaussian homogeneous functions
Abstract views 17 | Article downloads (PDF) 10
815-834
PDF
D. Cibulskytė
Über Verteilung der Basiselemente in den freien Zahlenhalbgruppen. III
Abstract views 20 | Article downloads (PDF) 8
835-844
PDF

Back Matter

Letters of the editor
Abstract views 28 | Article downloads (PDF) 2
845
PDF
Alphabetic index / Abstracts
Abstract views 27 | Article downloads (PDF) 2
847-858
PDF
Contents
Abstract views 31 | Article downloads (PDF) 2
859-867
PDF